AMS eContent Search Results
Matches for: msc=(37L30) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Dun Zhou. Lifting properties of minimal sets for parabolic equations on $S^1$ with reflection symmetry. Proc. Amer. Math. Soc. 145 (2017) 1175-1185.
Abstract, references, and article information   
View Article: PDF

[2] James C. Robinson. Log-Lipschitz embeddings of homogeneous sets with sharp logarithmic exponents and slicing products of balls. Proc. Amer. Math. Soc. 142 (2014) 1275-1288.
Abstract, references, and article information   
View Article: PDF

[3] Mahdi Mohebbi. On the embedding of the attractor generated by {N}avier-{S}tokes equations into finite dimensional spaces. Proc. Amer. Math. Soc. 141 (2013) 3453-3465.
Abstract, references, and article information   
View Article: PDF

[4] A. N. Carvalho, J. A. Langa and J. C. Robinson. Structure and bifurcation of pullback attractors in a non-autonomous Chafee-Infante equation. Proc. Amer. Math. Soc. 140 (2012) 2357-2373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eleonora Pinto de Moura, James C. Robinson and J. J. Sánchez-Gabites. Embedding of global attractors and their dynamics. Proc. Amer. Math. Soc. 139 (2011) 3497-3512. MR 2813382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ahmed Y. Abdallah. Uniform global attractors for first order non-autonomous lattice dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 3219-3228. MR 2653952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stefania Gatti, Maurizio Grasselli, Alain Miranville and Vittorino Pata. A construction of a robust family of exponential attractors. Proc. Amer. Math. Soc. 134 (2006) 117-127. MR 2170551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1

American Mathematical Society